# SDR UPS97222066

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON FLOORBEAM STA 277 RBL 8 TO LBL 16 WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED REPAIR PARTS PER SRM 51-40-1, INSTALLED REPAIR PARTS PER 51-40-4, 53-10-2, FLOORBEAM REPLACED FROM RBL 10 TO LBL 20.
